# SDR DALA2024050204890

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD WEB STA Y=218, X=-8 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00647: BULKHEAD WEB STA Y=218, X=-8 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2. (LP #0321848)
